# SDR JJBA20170627029

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mount
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING FOUND ON RT NACELLE NR 2 MLG RETRACTION ACTUATOR MOUNT AND FRAME.  FRETTING REMOVED.
